Advertisement

Lithuanian Mathematical Journal

, Volume 49, Issue 2, pp 234–239 | Cite as

Optimal convergence rate for Yosida approximations of bounded holomorphic semigroups

  • M. Vilkienė
Article

Abstract

In this paper, we obtain optimal bounds for convergence rate for Yosida approximations of bounded holomorphic semigroups. We also provide asymptotic expansions for semigroups in terms of Yosida approximations and obtain optimal error bounds for these expansions.

Keywords

semigroups Yosida approximations asymptotic expansions holomorphic semigroups convergence rate 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    W. Arendt, C. Batty, M. Hieber, and F. Neubrander, Vector-Valued Laplace Transforms and Cauchy Problems, in Monographs in Mathematics, Vol. 96, Birkhauser Verlag, Basel, 2001.MATHGoogle Scholar
  2. 2.
    V. Bentkus, A new method for approximations in probability and operator theories, Lith. Math. J., 43(4):367–388, 2003.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    V. Bentkus and V. Paulauskas, Optimal error estimates in operator-norm approximations of semigroups, Lett. Math. Phys., 68(3):131–138, 2004.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    E.B. Davies, One-Parameter Semigroups, Academic Press, London, 1980.MATHGoogle Scholar
  5. 5.
    K.-J. Engel and R. Nagel, One-parameter semigroups for linear evolution equations, in Graduate Texts in Math., Vol. 194, Springer-Verlag, New York, 2000.MATHGoogle Scholar
  6. 6.
    E. Hille and R.S. Phillips, Functional Analysis and Semigroups, in Colloq. Publ., Vol. 31, American Mathematical Society (AMS), 1957.Google Scholar
  7. 7.
    B. Nagy and J. Zemanek, A resolvent condition implying power boundedness, Stud. Math., 134(2):143–151, 1999.MATHMathSciNetGoogle Scholar
  8. 8.
    V. Paulauskas, On operator-norm approximation of some semigroups by quasi-sectorial operators, J. Funct. Anal., 207(1):58–67, 2004.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, in Appl. Math. Sci., Vol. 44, Springer-Verlag, 1983.Google Scholar
  10. 10.
    R.K. Ritt, A condition that limn→∞ t n = 0, Proc. Amer. Math. Soc., 4:898–899, 1953.MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    M. Vilkienė, Another approach to asymptotic expansions for Euler’s approximations of semigroups, Lith. Math. J., 46(2):217–232, 2006.MATHCrossRefGoogle Scholar
  12. 12.
    M. Vilkienė, Asymptotic expansions for Yosida approximations of semigroups, Liet. Mat. Rink., 48/49(spec. nr.):78–83, 2008.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.Institute of Mathematics and InformaticsVilniusLithuania

Personalised recommendations